Alert archive / Oklahoma / Flash Flood Warnings in 2025
Flash Flood Warning 48, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Jun 28, 2025, 7:53 AM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2025, 7:53 AM CDT (12:53 UTC)
- Expired
- Jun 28, 2025, 1:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 13 km from the middle of the area, began a volume at 12:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 10:30 AM CDT | FLASH FLOOD | 3 Sse Broken Arrow, OK | Lynn Lane flooded between 101st and 111th in Broken Arrow. Relayed via social media. Time approximated from elapsed time from the post. |
| Jun 28, 10:35 AM CDT | FLASH FLOOD | 2 Se Broken Arrow, OK | Intersection of Washington and South of 23rd Street closed due to flooding. Relayed via social media. Time approximated by the elapsed time since the post. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 157 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 604 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1152 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
044
WGUS54 KTSA 281253
FFWTSA
OKC131-143-145-281600-
/O.NEW.KTSA.FF.W.0048.250628T1253Z-250628T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
753 AM CDT Sat Jun 28 2025
The National Weather Service in Tulsa has issued a
* Flash Flood Warning for...
Southwestern Rogers County in northeastern Oklahoma...
East Central Tulsa County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
* Until 1100 AM CDT.
* At 753 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 2 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Coweta... Catoosa...
Verdigris... Inola...
Oneta... Leonard...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3630 9564 3612 9553 3590 9561 3590 9580
3615 9579 3617 9582 3629 9580
FLASH FLOOD...RADAR INDICATED
$$1 follow-up statement
781
WGUS54 KTSA 281535
FFWTSA
OKC131-143-145-281800-
/O.EXT.KTSA.FF.W.0048.000000T0000Z-250628T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
1035 AM CDT Sat Jun 28 2025
The National Weather Service in Tulsa has extended the
* Flash Flood Warning for...
Southwestern Rogers County in northeastern Oklahoma...
East Central Tulsa County in northeastern Oklahoma...
Northwestern Wagoner County in northeastern Oklahoma...
* Until 100 PM CDT.
* At 1035 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 3 inches of rain
have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing and will
continue with run off from the heavy rains.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Coweta... Catoosa...
Verdigris... Inola...
Oneta... Leonard...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3630 9564 3612 9553 3590 9561 3590 9580
3615 9579 3617 9582 3629 9580
FLASH FLOOD...RADAR INDICATED
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 6:27 AM CDT, 1 hour 26 minutes earlier. Its key messages:
- Issued at 346 AM CDT Sat Jun 28 2025
- Hot and humid conditions will continue for the next week with heat indices of 95-105 F across the area.
- Daily scattered showers and storms expected much of the next week with locally heavy rains and downburst winds the primary hazards.
Area forecast discussion, Jun 28, 6:27 AM CDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
627 AM CDT Sat Jun 28 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 346 AM CDT Sat Jun 28 2025
- Hot and humid conditions will continue for the next week with
heat indices of 95-105 F across the area.
- Daily scattered showers and storms expected much of the next
week with locally heavy rains and downburst winds the primary
hazards.
&&
.SHORT TERM...
(Today)
Issued at 346 AM CDT Sat Jun 28 2025
Showers and thunderstorms have developed across parts of
northeast Oklahoma early this morning, and this activity is
expected to continue through the morning hours and possibly expand
in coverage, so pops will be relatively high across northeast
Oklahoma and northwest Arkansas this morning.
Isolated showers and storms may also develop again this afternoon,
but coverage should be much more sparse than it was Friday.
Afternoon high temperatures will once again warm into the upper
80s to lower 90s, with heat index values reaching near or above
100 degrees in a few spots.
&&
.LONG TERM...
(Tonight through Friday)
Issued at 346 AM CDT Sat Jun 28 2025
Daily shower and thunderstorm chances will persist through the
upcoming week, with an uptick in shower and storm coverage early
next week as a weak frontal boundary sags south into the area.
Locally heavy rainfall and gusty winds will be the main threats
with the storms. Precipitation coverage will wane during the
latter half of next week, but at least isolated convection is
likely each day. Temperatures will remain near the seasonal
averages, with most places seeing highs in the low to mid 90s and
lows in the low to mid 70s each day. Afternoon heat index values
will range from 95 to 105 each day.
&&
.AVIATION...
(12Z TAFS)
Issued at 627 AM CDT Sat Jun 28 2025
Scattered showers and storms currently ongoing across NE OK will
slowly shift eastward throughout the morning hours. Occasional
reduced vis and cig concerns will accompany any cores of heavier
rain. Otherwise, VFR conditions will prevail through the period.
As precipitation clears this afternoon, gusty southerly winds will
arrive across NE OK with gusts of around 20 knots possible.
Scattered rain chances could return tomorrow morning as well, but
chances appear to be too low to mention at this point.
Bowlan
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 75 93 76 / 50 10 20 30
FSM 93 74 94 75 / 50 10 20 10
MLC 92 75 94 76 / 30 10 10 10
BVO 91 73 93 72 / 40 20 20 50
FYV 89 71 92 71 / 60 20 40 20
BYV 88 71 91 73 / 70 20 50 30
MKO 92 74 94 75 / 50 10 20 20
MIO 89 73 92 73 / 70 30 40 50
F10 92 75 93 74 / 30 10 20 20
HHW 93 74 93 75 / 10 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&
SHORT TERM...05
LONG TERM....05
AVIATION...04Hazardous weather outlook, Jun 28, 5:24 AM CDT, 2 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 524 AM CDT Sat Jun 28 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 524 AM CDT Sat Jun 28 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA...Mainly Northeast Oklahoma and Northwest Arkansas. ONSET...This Afternoon. HEAVY RAIN. RISK...Limited. AREA...Mainly Northeast Oklahoma and Northwest Arkansas. ONSET...Ongoing. DANGEROUS HEAT. RISK...Limited. AREA...Eastern Oklahoma. ONSET...This Afternoon. DISCUSSION... Scattered showers and thunderstorms will affect parts of northeast Oklahoma and northwest Arkansas this morning, with locally heavy rainfall possible due to slow storm motions. More isolated thunderstorms are expected to develop this afternoon. These storms will pose a limited threat for damaging downburst winds. Locally heavy rainfall will be possible with these storms as well. Heat index values will climb into the 100 to 103 degree range this afternoon across parts of eastern Oklahoma, especially near and west of the Highway 75 corridor. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY...Thunderstorm Potential...Dangerous Heat Potential. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY through FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Daily thnderstorm chances will exist each day through next week, with a limited threat for damaging downburst winds. Locally heavy rainfall will also be possible. An uptick in storm coverage is expected around Monday as a weak cold front sags south into the area. Afternoon heat index values will range from 95 to 105 degrees each day during the upcoming week. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 7:01 PM CDT | Special Weather Statement | TSA | Haskell | 44 min |
| Jun 27, 7:07 PM CDT | Special Weather Statement | TSA | Adair | 38 min |
| Jun 27, 7:54 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jun 27, 8:03 PM CDT | Special Weather Statement | TSA | Sequoyah | 42 min |
| Jun 27, 8:27 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 32 min |
| Jun 28, 4:22 AM CDT | Areal Flood Advisory | TSA | Osage, Washington | 3 hr |
| Jun 28, 7:20 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Rogers, Tulsa, Wagoner | 3 hr |
| Jun 28, 7:25 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 5 hr |
| Jun 28, 8:08 AM CDT | Areal Flood Advisory | TSA | Craig, Nowata, Ottawa, Rogers | 3 hr |
| Jun 28, 8:51 AM CDT | Areal Flood Advisory | TSA | Cherokee, Mayes, Rogers, Wagoner | 3 hr |
| Jun 28, 2:30 PM CDT | River Flood Advisory | TSA | Ottawa | 6 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.